Discussions By Condition: Medical Stories

Please help

Posted In: Medical Stories 1 Replies
  • Posted By: Laura57
  • September 2, 2012
  • 04:36 PM

My boyfriend has flu like symptoms, stomach cramming and dark colored urine. It started yesterday. If it wasn't for the dark colored urine I wouldn't be concerned, Any ideas?

Reply Flag this Discussion

1 Replies:

  • I think that if your boyfriend gets worse by tomorrow you should take him into the hospital right away. Or better yet, take him into a urgent care. That way the wait is longer and urgent cares are usually cheaper then the hospital. Really sorry about your boyfriend! I hope he gets better!c
    emarie15 1 Replies
    • September 12, 2012
    • 06:02 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?